# SDR QXEA2016011900033

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,782 hours, 18,114 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE RT WING DOWN AILERON TRIM REQUIRED AS AIRSPEED INCREASES AMOUNT OF RT AILERON ALSO INCREASES.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  COMPLIED WITH FIM TASK 27-13-00-810-801, VERIFIED AILERON CABLE TENSIONS, VISUALY INSPECTED AILERON TRIM INPUT, PREFORMEND OPS CHECK OF AILERON TRIM SYS AND OPS CHECK OF AUTOPILOT PITCH AND ROLL ACTUATORS.  NO DEFECTS NOTED.  ALL OPS CHECKS GOOD IAW APPLICABLE AMM TASK.  RETURNED TO SERVICE.
